08-08-2002, 03:13 PM #1
i dont know how many peepz have experience this..but since i started my cycle on just sostenan i have been having da shits, like(not solid) type...is this normal at the begining or is it cuz i have been stuffing my face with food constantly!!....not that much of a problem just curious!!!
08-08-2002, 03:17 PM #2
Hey bro, are u consuming alot of protein?? I have the same prob when i take alot of Whey protein in'a day??
08-08-2002, 03:57 PM #3
same here, i got used to it.
08-08-2002, 04:02 PM #4
I thought the same thing as OG...most likely from protein if your consumption is high, which it should be.
08-08-2002, 04:19 PM #5Associate Member
- Join Date
- Feb 2002
Yup its probably protein intake, I got the same thing off of N-Large.
08-08-2002, 09:32 PM #6
i have heard of the sust flu which is one of the side effects .
just what i have read in the past several times no personal experience with it .
Good luck on your cycle bro
08-09-2002, 11:29 PM #7
drink lots o water man
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)